MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD HIGH VOLUME ADMINISTRATION SETS WITH FLOW STO; SET, I.V. FLUID TRANSFER

SMITHS MEDICAL ASD, INC. CADD HIGH VOLUME ADMINISTRATION SETS WITH FLOW STO; SET, I.V. FLUID TRANSFER
Model Number 21-7665-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the filter was leaking.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found no damages or other defects were detected.Functional testing found the leak on the filter was detected; thus, the failure mode reported confirmed.No root cause could be related to manufacturing process was determined.An internal scar has been issued to supplier on 06-jul-2021, in order to perform a complete root cause analysis for the failure mode reported for leak in filters due previous complaints for this failure.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4)., corrected data: h4: device manufacturing date and d4: device expiration date.

Brand Name
CADD HIGH VOLUME ADMINISTRATION SETS WITH FLOW STO
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14620504
Report Number3012307300-2022-10920
Device Sequence Number4574706
Product Code LHI
UDI-Device Identifier15019517184259
UDI-Public15019517184259
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2022
Device Model Number21-7665-24
Device Catalogue Number21-7665-24
Device Lot Number4080943
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown